# SDR CALA2017022000419

- Difficulty date: February 18, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 61,316 hours, 21,329 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RT HORIZONTAL STAB LOWER SKIN HSS 138.70 AND 26 INCHES FWD OF AFT SPAR.  CRACK LENGTH .500 INCH.  REPAIRED THE SKIN IAW SRM 55-10-01, REPAIR 11, FIGURE 204.
